# SDR HEEA979103

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Gas Strut
- Part number: 212513101
- Condition: Failed
- Location: Bag Door
- Part time: 1 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAS STRUT WILL NOT OPEN BAGGAGE DOOR.
